# SDR DALA2019022601204

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA Y=940 TO 942 AND Y=542 TO 544 BTW X=-54 TO X=-44. CORROSION LEVEL 2, CUSP MEMBRANE STA Y=940 TO 942 AND Y=542 TO 544 BTW X=-54 TO X=-44 WERE REPAIRED PER SRM 53-00-55-2R-4 FIGURE 15.
